BIROn - Birkbeck Institutional Research Online

    On canonicity and completions of weakly representable relation algebras

    Hodkinson, I. and Mikulás, Szabolcs (2012) On canonicity and completions of weakly representable relation algebras. Journal of Symbolic Logic 77 (1), pp. 245-262. ISSN 0022-4812.

    Full text not available from this repository.

    Abstract

    We show that the variety of weakly representable relation algebras is neither canonical nor closed under Monk completions.

    Metadata

    Item Type: Article
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Administrator
    Date Deposited: 11 Jun 2013 10:06
    Last Modified: 04 Jul 2013 12:47
    URI: http://eprints.bbk.ac.uk/id/eprint/7435

    Statistics

    Downloads
    Activity Overview
    0Downloads
    146Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item